ADVERTISEMENT

Q. My partner has got light bleeding with sticky brown discharge after i-pill intake. Please help.

Answered by
Dr. Reetika Joshi
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Sep 23, 2020 and last reviewed on: Sep 28, 2020

Hello doctor,

My partner and I had a physical relation a few days ago. She is a virgin, so it difficult when I tried inserting. I can insert only a little, and I did not eject inside her. She took i-pill the next day. Her periods were supposed to start on the 2nd or 3rd of this month, but 4th or 5th, she had light bleeding, and it was like that for three days, and at the same time, the dark brown sticky discharge was coming until today. Also, she did a pregnancy test, it showed negative.

#

Hello,

Welcome o icliniq.com.

I-pill and other emergency contraceptive pills are hormone-based, and they have this known side effect of spotting or light period in certain females. They also lead to delay in periods of certain females, so do not worry. The delay can be up to 10 days. So do not worry about the bleeding that she had experienced. It is normal after the dose of any emergency contraceptive pill. You are safe, and she is not pregnant.

However, just to put your concern to rest, please undertake a urine pregnancy test with the first urine of the day for the accurate result after seven days. Do not drink too much fluid before your test. Adhere to all guidelines written on the package of the pregnancy test kit. Based on the outcome of the test, we can decide upon further management of your menstrual health.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I got brown discharge and started on Progesterone. Is there any chance of abortion?

I had a brownish discharge this week and I did a blood test and the Beta HCG was growing since my last Beta HCG that was on Saturday ... I am with a few cramps with progesterone and bed rest because of this brownish ...   Read full

I took I-pill after 6th and 14th hour of intercourse. Can I be pregnant?

Are these side effects of I-pill ...   Read full

My wife has spotting.There are no signs of pregnancy.Can this be the side effect of ipill?

Can this be the side effect of ipill or is there a chance of pregnancy ... The spotting is more likely to be a breakthrough bleeding wh...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.